# SDR ASOA201711225234

- Difficulty date: November 22, 2017
- Submitted: November 28, 2017
- Operation: Air carrier
- Aircraft: N13908
- Make and model: Emb EMB-145LR
- Aircraft serial: 145465
- Aircraft time: 35,639 hours, 28,327 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED EMERGENCY LIGHTS BATTERY NOT CHARGED SIGN NEXT TO SEAT NR 18 IS OUT. MX RESECURED EMERGENCY EXIT SIGN LIGHTING CONNECTORS AND CANNON PLUG. OPS CHECK GOOD. A/C APPROVED FOR RETURN TO SERVICE.
